Siberian Mathematical Journal

, Volume 24, Issue 1, pp 98–101 | Cite as

Free lattice-ordered groups

  • V. M. Kopytov


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    P. F. Conrad, “Free lattice-ordered groups,” J. Algebra,16, No. 2, 191–203 (1970).Google Scholar
  2. 2.
    V. M. Kopytov, “Free lattice-ordered groups,” Algebra Logika,18, No. 4, 426–441 (1979).Google Scholar
  3. 3.
    V. Dlab, “On a family of simple ordered groups” J. Austral. Math. Soc.,8, No. 3, 591–608 (1968).Google Scholar
  4. 4.
    G. D. Birkhoff, Lattice Theory, Amer. Math. Soc. (1973).Google Scholar
  5. 5.
    C. G. Chehata, “An algebraically simple ordered group,”, Proc. London Math. Soc.,2, No. 6, 183–197 (1952).Google Scholar
  6. 6.
    C. Holland, “The lattice ordered groups of automorphisms of an ordered set,” Michigan Math. J.,10, No. 4, 399–408 (1963).Google Scholar
  7. 7.
    W. C. Holland and S. H. McCleary, “Solvability of the word problem in free lattice-ordered groups,” Houston J. Math.,5, No. 1, 99–105 (1979).Google Scholar

Copyright information

© Plenum Publishing Corporation 1983

Authors and Affiliations

  • V. M. Kopytov

There are no affiliations available

Personalised recommendations